Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 124, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 4, 2010, 4:38 PM EDT for 4 counties in Georgia. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2010, 4:38 PM EDT (20:38 UTC)
- Expired
- May 5, 2010, 10:03 PM EDT
- In force
- 29 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1). The gauge peaked at 16.90 ft at May 4, 2010, 10:00 PM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
143 WGUS42 KFFC 042038 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 438 PM EDT TUE MAY 4 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC021-079-153-225-051038- /O.NEW.KFFC.FL.W.0124.100504T2038Z-000000T0000Z/ /BYNG1.1.ER.100504T1951Z.100504T2015Z.000000T0000Z.UU/ 438 PM EDT TUE MAY 4 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE ECHECONNEE CREEK NEAR BYRON. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 4 PM TUESDAY THE STAGE WAS 15.3 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * AT 15 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
6 follow-up statements
264 WGUS82 KFFC 042104 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 504 PM EDT TUE MAY 4 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES YELLOW RIVER NEAR EAST LITHONIA AFFECTING DE KALB AND ROCKDALE COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC045-077-149-050753- /O.CON.KFFC.FL.W.0109.000000T0000Z-100505T0753Z/ /WHTG1.1.ER.100503T1719Z.100504T1215Z.100505T0153Z.NO/ 504 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG. * UNTIL LATE TONIGHT. * AT 4 PM TUESDAY THE STAGE WAS 18.2 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. * AT 18 FEET...MINOR FLOODING CONTINUES. FARM AND PASTURE LAND BEGIN TO FLOOD AND SOME EVACUATION OF LIVESTOCK IN THE FLOOD PLAIN OF THE RIVER IS REQUIRED. A SOD FARM UPSTREAM ALSO EXPERIENCES FLOODING. $$ GAC089-247-051103- /O.CON.KFFC.FL.W.0122.000000T0000Z-000000T0000Z/ /YLOG1.1.ER.100503T2245Z.100504T1515Z.000000T0000Z.UU/ 504 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR EAST LITHONIA. * UNTIL FURTHER NOTICE. * AT 4 PM TUESDAY THE STAGE WAS 13.9 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 13 FEET. $$ GAC217-247-051103- /O.EXT.KFFC.FL.W.0108.000000T0000Z-100506T0215Z/ /MYRG1.1.ER.100504T0626Z.100505T0000Z.100505T2015Z.UU/ 504 PM EDT TUE MAY 4 2010 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD. * UNTIL WEDNESDAY EVENING. * AT 4 PM TUESDAY THE STAGE WAS 12.5 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * AT 13 FEET...MINOR FLOODING EXPANDS. MINOR FLOODING OCCURS IN NEWTON COUNTY IN THE RIVERSIDE ESTATES TRAVEL AND TRAILER PARK. SOME TRAILERS MAY NEED TO BE MOVED TO HIGHER GROUND. $$ GAC021-153-169-207-289-051103- /O.CON.KFFC.FL.W.0123.000000T0000Z-100507T1800Z/ /MACG1.1.ER.100504T0122Z.100506T1200Z.100507T1200Z.NO/ 504 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * FROM THIS EVENING UNTIL FRIDAY AFTERNOON. * AT 4 PM TUESDAY THE STAGE WAS 17.7 FEET...AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 19.9 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC021-079-153-225-051103- /O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.100504T1951Z.100504T2015Z.000000T0000Z.UU/ 504 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON. * UNTIL FURTHER NOTICE. * AT 4 PM TUESDAY THE STAGE WAS 15.3 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * AT 15 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$ GAC059-133-219-051103- /O.CON.KFFC.FL.W.0120.000000T0000Z-100506T0234Z/ /PNFG1.1.ER.100504T0353Z.100504T2015Z.100505T2034Z.NO/ 504 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * UNTIL WEDNESDAY EVENING. * AT 4 PM TUESDAY THE STAGE WAS 12.8 FEET...AND SLOWLY RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 13 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$
990 WGUS82 KFFC 050103 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 903 PM EDT TUE MAY 4 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC045-077-149-050857- /O.EXT.KFFC.FL.W.0109.000000T0000Z-100505T0857Z/ /WHTG1.1.ER.100503T1719Z.100504T1215Z.100505T0257Z.NO/ 903 PM EDT TUE MAY 4 2010 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG. * UNTIL LATE TONIGHT. * AT 8 PM TUESDAY THE STAGE WAS 17.1 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. * AT 17 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR CLIFF PAYTON CIRCLE FLOODS. $$ GAC217-247-051502- /O.CON.KFFC.FL.W.0108.000000T0000Z-100506T0215Z/ /MYRG1.1.ER.100504T0626Z.100505T0600Z.100505T2015Z.UU/ 903 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD. * UNTIL WEDNESDAY EVENING. * AT 8 PM TUESDAY THE STAGE WAS 12.8 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * AT 13 FEET...MINOR FLOODING EXPANDS. MINOR FLOODING OCCURS IN NEWTON COUNTY IN THE RIVERSIDE ESTATES TRAVEL AND TRAILER PARK. SOME TRAILERS MAY NEED TO BE MOVED TO HIGHER GROUND. $$ GAC021-153-169-207-289-051502- /O.EXT.KFFC.FL.W.0123.000000T0000Z-100507T1700Z/ /MACG1.1.ER.100504T0122Z.100506T0600Z.100507T1100Z.NO/ 903 PM EDT TUE MAY 4 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * FROM WEDNESDAY MORNING UNTIL FRIDAY AFTERNOON. * AT 8 PM TUESDAY THE STAGE WAS 17.2 FEET...AND FALLING SLOWLY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 20 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC021-079-153-225-051502- /O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.100504T1951Z.100505T0030Z.000000T0000Z.UU/ 903 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON. * UNTIL FURTHER NOTICE. * AT 8 PM TUESDAY THE STAGE WAS 16.7 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * AT 17 FEET...MINOR FLOODING EXPANDS INTO THE WOODLAND AREAS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. LARGER PORTIONS OF CREEK ACCESS ROADS WILL FLOOD. $$ GAC059-133-219-051502- /O.EXT.KFFC.FL.W.0120.000000T0000Z-100506T0617Z/ /PNFG1.1.ER.100504T0353Z.100505T0600Z.100506T0017Z.NO/ 903 PM EDT TUE MAY 4 2010 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE WEDNESDAY NIGHT. * AT 8 PM TUESDAY THE STAGE WAS 13 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * AT 13 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$ 31
980 WGUS82 KFFC 050658 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 258 AM EDT WED MAY 5 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC217-247-051824- /O.EXT.KFFC.FL.W.0108.000000T0000Z-100505T1824Z/ /MYRG1.1.ER.100504T0626Z.100505T0130Z.100505T1224Z.UU/ 258 AM EDT WED MAY 5 2010 ...FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD * UNTIL THIS AFTERNOON. * AT 2 AM WEDNESDAY THE STAGE WAS 12.4 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE TO FALL...AND FALL BELOW FLOOD STAGE BY THIS AFTERNOON. $$ GAC021-153-169-207-289-052057- /O.EXT.KFFC.FL.W.0123.000000T0000Z-100507T1312Z/ /MACG1.1.ER.100504T0122Z.100504T0615Z.100507T0712Z.NO/ 258 AM EDT WED MAY 5 2010 ...FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL FRIDAY MORNING. * AT 2 AM WEDNESDAY THE STAGE WAS 16.5 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 19.2 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.0 FEET ON JUN 20 2003. $$ GAC021-079-153-225-052057- /O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.100504T1951Z.100505T0445Z.000000T0000Z.UU/ 258 AM EDT WED MAY 5 2010 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 2 AM WEDNESDAY THE STAGE WAS 16.8 FEET...AND NEARLY STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * AT 17 FEET...MINOR FLOODING EXPANDS INTO THE WOODLAND AREAS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. LARGER PORTIONS OF CREEK ACCESS ROADS WILL FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 16.0 FEET ON DEC 20 2009. $$ GAC059-133-219-052057- /O.CON.KFFC.FL.W.0120.000000T0000Z-100506T0617Z/ /PNFG1.1.ER.100504T0353Z.100505T0615Z.100506T0017Z.NO/ 258 AM EDT WED MAY 5 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE TONIGHT. * AT 2 AM WEDNESDAY THE STAGE WAS 13.2 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CREST THIS MORNING...THEN FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 13 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$ GAC045-077-149-050728- /O.CAN.KFFC.FL.W.0109.000000T0000Z-100505T0857Z/ /WHTG1.1.ER.100503T1719Z.100504T1215Z.100505T0331Z.NO/ 258 AM EDT WED MAY 5 2010 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * UNTIL FURTHER NOTICE. * AT 2 AM WEDNESDAY THE STAGE WAS 12.5 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL. $$
473 WGUS82 KFFC 051356 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 956 AM EDT WED MAY 5 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ECHELON CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC021-153-169-207-289-060356- /O.EXT.KFFC.FL.W.0123.000000T0000Z-100506T1400Z/ /MACG1.1.ER.100504T0122Z.100504T0615Z.100506T0800Z.NO/ 956 AM EDT WED MAY 5 2010 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * FROM AFTER MIDNIGHT TOMORROW UNTIL THURSDAY MORNING. * AT 930 AM WEDNESDAY THE STAGE WAS 16.9 FEET AND RISING. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE AROUND MIDNIGHT AND CONTINUE TO RISE TO NEAR 18.2 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY. * AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. $$ GAC021-079-153-225-060355- /O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.100504T1951Z.100505T0445Z.000000T0000Z.UU/ 956 AM EDT WED MAY 5 2010 THE FLOOD WARNING CONTINUES FOR THE ECHELON CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 945 AM WEDNESDAY THE STAGE WAS 16.0 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 15.0 FEET. $$ GAC059-133-219-060355- /O.EXT.KFFC.FL.W.0120.000000T0000Z-100506T0742Z/ /PNFG1.1.ER.100504T0353Z.100505T0830Z.100506T0142Z.NO/ 956 AM EDT WED MAY 5 2010 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE TONIGHT. * AT 915 AM WEDNESDAY THE STAGE WAS 13.1 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER TONIGHT. * AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$
451 WGUS82 KFFC 052114 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 514 PM EDT WED MAY 5 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC021-153-169-207-289-061114- /O.CON.KFFC.FL.W.0123.000000T0000Z-100506T1400Z/ /MACG1.1.ER.100504T0122Z.100504T0615Z.100506T0800Z.NO/ 514 PM EDT WED MAY 5 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * FROM AFTER MIDNIGHT TOMORROW UNTIL THURSDAY MORNING. * AT 5PM WEDNESDAY THE STAGE WAS 17.3 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 18.2 FEET EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR. $$ GAC021-079-153-225-061113- /O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.100504T1951Z.100505T0445Z.000000T0000Z.UU/ 514 PM EDT WED MAY 5 2010 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 4PM WEDNESDAY THE STAGE WAS 15.0 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE CREEK WILL FALL BELOW FLOOD STAGE EARLY THIS EVENING. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$ GAC059-133-219-060742- /O.CON.KFFC.FL.W.0120.000000T0000Z-100506T0742Z/ /PNFG1.1.ER.100504T0353Z.100505T0830Z.100506T0142Z.NO/ 514 PM EDT WED MAY 5 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE TONIGHT. * AT 4PM WEDNESDAY THE STAGE WAS 12.1 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$
970 WGUS82 KFFC 060203 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1003 PM EDT WED MAY 5 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC059-133-219-060750- /O.EXT.KFFC.FL.W.0120.000000T0000Z-100506T0750Z/ /PNFG1.1.ER.100504T0353Z.100505T0830Z.100506T0150Z.NO/ 1003 PM EDT WED MAY 5 2010 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE TONIGHT. * AT 9PM WEDNESDAY THE STAGE WAS 11.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$ GAC021-153-169-207-289-060233- /O.CAN.KFFC.FL.W.0123.000000T0000Z-100506T1400Z/ /MACG1.1.ER.100504T0122Z.100504T0615Z.100504T1851Z.NO/ 1003 PM EDT WED MAY 5 2010 THE FLOOD WARNING IS CANCELLED FOR THE OCMULGEE RIVER NEAR MACON * UNTIL THURSDAY MORNING. * AT 9PM WEDNESDAY THE STAGE WAS 17.4 FEET...AND STEADY. * FLOOD STAGE IS 18.0 FEET. * THE RIVER IS NO LONGER EXPECTED TO REACH FLOOD STAGE. $$ GAC021-079-153-225-060233- /O.CAN.KFFC.FL.W.0124.000000T0000Z-100506T0203Z/ /BYNG1.1.ER.100504T1951Z.100505T0445Z.100505T2030Z.UU/ 1003 PM EDT WED MAY 5 2010 THE FLOOD WARNING IS CANCELLED FOR THE ECHECONNEE CREEK NEAR BYRON * AT 9PM WEDNESDAY THE STAGE WAS 14.4 FEET...AND FALLING. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE FALLING OVER THE NEXT FEW DAYS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 4, 3:48 PM EDT, 50 minutes earlier.
Area forecast discussion, May 4, 3:48 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT TUE MAY 4 2010 .SYNOPSIS... THE DEEP UPPER TROUGH THAT CREATED SO MUCH HAVOC ACROSS THE CENTRAL AND EASTERN U.S. THE PAST FEW DAYS IN THE FORM OF SEVERE WEATHER AND FLOODING IS RAPIDLY PHASING OUT ALONG THE ATLANTIC SEABOARD AS IT MOVES TOWARD THE MEAN WESTERN ATLANTIC RIDGE. ONE FINAL...RATHER ANOMALOUS YET VIGOROUS SHORT WAVE...MOVING RAPIDLY FROM THE MID-SOUTH INTO THE SOUTHEAST U.S. FINAL KICKER TO THE OVERALL SYSTEM...TAKING REMNANT SE GA/SE COASTAL SHRA/TSRA ACTIVITY WITH IT. FOLLOWING THIS...A SIGNIFICANT PATTERN CHANGE TO THE LARGE SCALE FLOW IS OCCURRING ACROSS THE U.S. A FAST ZONAL FLOW WILL EVOLVE...WITH THE MAIN STORM TRACK...JET STREAM...RELOCATING TO THE NORTHERN STATES...GENERALLY ALONG 40 DEG. LAT. THIS PATTERN WILL REMAIN IN PLACE THROUGH THIS FORECAST PACKAGE OR UNTIL NEXT WEEK...WHEN LONG RANGE MODELS ADVERTISE A RETURN TO A HIGHER AMPLITUDE WESTERN U.S. TROUGH...EASTERN U.S. RIDGE SCENARIO. TRANQUIL WEATHER WILL DOMINATE MUCH OF THIS FORECAST PACKAGE. 19 && .SHORT TERM... VIGOROUS COMPACT SHORT WAVE MOVING RAPIDLY FROM THE MID-SOUTH INTO THE SE U.S. WILL TAKE THE FINAL AREA OF SHRA/TSRA ACROSS SE GA WITH IT. TAIL END OF MID-ATLANTIC JET STREAK WILL SIMULTANEOUSLY LIFT OUT INTO THE NORTH ATLANTIC. BACK EDGE OF SHORT WAVE EVIDENT BY A SMALL BAND OF MID-LEVEL AC EXTENDING FROM AHN-ATL-CSG AT THIS HOUR. THIS SYSTEM IS EXPECTED TO BE ENTIRELY EAST OF THE CWA BY 00Z...SO WILL NOT INCLUDE ANY MENTION OF PCPN/POPS IN THE FIRST PERIOD. THE REMAINDER OF THE SHORT TERM PERIODS ARE DOMINATED BY A DEEP...DRY WESTERLY FLOW. MEAN 850-300MB RH OF AIR MASS SPREADING INTO THE REGION FROM THE WEST NEAR 20 PERCENT. LOW-LEVEL RESIDUAL MOISTURE...WET GROUND FROM RECENT WIDESPREAD RAINFALL...SFC DEWPOINTS IN THE 50S...ALONG WITH GOOD RADIATIONAL COOLING WILL ALLOW FOR PATCHY FOG TO DEVELOP...ESPECIALLY ACROSS THE SE HALF OF THE CWA...WHERE SFC MOISTURE IS SOMEWHAT DEEPER. CONDITIONAL INSTABILITY IS HIGH WED-THU...BUT STRONG NVA AND WEAK RIDGING ALOFT JUST TO THE NW...SO POPS WILL BE LEFT NIL. THE EFFECTS OF AN UPPER SHORT WAVE AND ASSOCIATED SFC LOW/TROUGH TRACKING ACROSS NEW ENGLAND/SE CANADA THU...WILL HAVE LITTLE TO NO IMPACT SOUTH OF WV. INCREASED RIDGING ALOFT ALONG WITH THE DRY AIR MASS IN PLACE...MAXIMUM INSOLATION...AND GENERAL DOWNSLOPE WESTERLY FLOW WILL RESULT IN MAX TEMPS AOA AVERAGE NEXT FEW DAYS...WITH MIN TEMPS SLIGHTLY CLOSER TO NORMAL. CONSIDERABLE DISCREPANCY NOTED BETWEEN THE MAV/MET MOS MAX TEMPS FOR WED...WITH THE MAV NOTABLY WARMER. MIN TEMP AND DAY 2 MAX TEMPS IN MUCH BETTER AGREEMENT...SO LITTLE ADJUSTMENT NEEDED. .LONG TERM... ANOTHER NORTHERN STREAM SHORT WAVE WILL TRACK RAPIDLY ACROSS THE NORTHERN STATES FRI-SAT. A STRONG SFC LOW IS EXPECTED TO ACCOMPANY THIS KINEMATIC SYSTEM THROUGH THE NE U.S. SLIGHT AMPLIFICATION OF THE UPPER FLOW IS NOTED AS UPPER RIDGING BUILDS ACROSS THE SOUTH CENTRAL U.S. THIS WILL HELP DEEPEN BROAD TROUGHING ACROSS THE EASTERN U.S. CONSEQUENTLY...1030MB HIGH PRESSURE BUILDING ACROSS THE CENTRAL U.S. WILL HELP PUSH THE ASSOCIATED NE U.S. ASSOCIATED COLD FRONT INTO THE SE LATE FRI/FRI NIGHT. DEEP LOW-LEVEL MOISTURE IS SCANT...BUT DEEP SFC MOISTURE IS SCANT. HOWEVER...PROGGED INSTABILITY AND SHEAR IS MORE THAN SUFFICIENT FOR CHC TSRA ALONG THE FRONT...BEGINNING NW GA FRI EVE...ACROSS N GA FRI NIGHT...AND INTO SE GA SAT AFTERNOON...WHEN CONSIDERABLE INSTABILITY IS NOTED. THE REMAINDER OF THE LONG TERM APPEARS RELATIVELY QUIET. ECMWF/GFS CONSISTENT IN ADVERTISING A GENERAL RETURN TO A HIGH AMPLITUDE WESTERN U.S. TROUGH/CENTRAL-EASTERN U.S. RIDGE. THE CWA GENERALLY REMAINS IN WEAK NW FLOW ALOFT THROUGH THE PERIOD. THE ECMWF INDICATES A HIGH AMPLITUDE RIDGE ACROSS THE EASTERN U.S. NEXT WEEK...BLOCKING ANY EFFECTS OF THE WESTERN U.S. TROUGH AS IT KEEPS THE RIDGE AXIS ALIGNED NEAR THE MS RIVER. THIS VEERS THE FLOW ALOFT STRONGLY ENOUGH TO THE NNW...THAT A SHORT WAVE MOVING THROUGH THE OH VALLEY TOWARD THE MID-ATLANTIC MAY BE ABLE TO AFFECT THE CWA. MEANWHILE...THE GFS ADVERTISES A WARM ADVECTION BAROCLINIC ZONE AND ASSOCIATED PCPN DEVELOPING FROM THE MID-WEST INTO THE SE U.S. TUE. ENOUGH MODEL CONSENSUS TO ADVERTISE LOW POPS FOR TUE...BUT WILL KEEP THE REMAINING EXTENDED PERIODS DRY WITH THIS PACKAGE. A COOLER...BUT MORE NOTABLY A DRIER AIR MASS WILL SPREAD ACROSS THE CWA AFTER THE FRONTAL PASSAGE SAT. OTHERWISE...SEASONABLE TEMPERATURES WILL CONTINUE THROUGH THE EXTENDED. NO APPRECIABLE AIR MASS CHANGE IS EXPECTED WITH THE PREDOMINATE WESTERLY FLOW ALOFT. 19 && .FIRE WX... SFC DEWPOINTS ARE EXPECTED TO REMAIN ABOVE 50 ACROSS THE CWA. THUS...EVEN WITH MAX TEMPS APPROACHING 90 IN SOME AREAS...CRITICAL FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED THROUGH THU. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 87 60 90 62 / 0 0 0 5 0 ATLANTA 63 85 64 87 66 / 0 0 0 0 0 BLAIRSVILLE 55 81 55 81 56 / 0 0 5 5 5 CARTERSVILLE 53 85 57 89 59 / 0 0 5 0 5 COLUMBUS 64 87 66 88 66 / 0 0 0 0 0 GAINESVILLE 60 83 62 87 64 / 0 0 5 5 5 MACON 58 87 62 89 61 / 0 0 0 0 0 ROME 53 85 56 87 60 / 0 0 5 0 5 PEACHTREE CITY 55 85 56 87 58 / 0 0 0 0 0 VIDALIA 64 87 66 88 66 / 10 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, May 4, 5:07 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 507 AM EDT TUE MAY 4 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 507 AM EDT TUE MAY 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA TODAY. .SYNOPSIS... A WEAK COLD FRONT ACROSS NORTH AND WEST GEORGIA WILL MOVE SLOWLY SOUTH AND EAST TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING. THE BEST CHANCE FOR THUNDERSTORMS WILL BE THROUGH 8 PM THIS EVENING AND GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO MACON...TO WARRENTON. .DISCUSSION... THE ATMOSPHERE ACROSS CENTRAL GEORGIA AHEAD OF THE COLD FRONT WILL REMAIN SOMEWHAT UNSTABLE. CAPES WILL RANGE FROM 200 TO 300 WITH LIFTED INDEX VALUES NEAR ZERO. WITH DAYTIME HEATING PROVIDING SOME ADDED INSTABILITY...SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH ABOUT 8 PM...HOWEVER SEVERE THUNDERSTORMS ARE NOT EXPECTED. AFTER 8 PM...DRIER AND MORE STABLE AIR WILL SPREAD INTO CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH GEORGIA ON FRIDAY...AND ACROSS THE ENTIRE REGION ON SATURDAY AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, May 4, 11:36 AM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 AM EDT TUE MAY 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLASH FLOOD 4 W NORTH ATLANTA 33.86N 84.41W
05/03/2010 FULTON GA EMERGENCY MNGR
MAJOR FLOODING ON PORTIONS OF NANCY CREEK. A SWIFT WATER
RESCUE WAS BEING PLANNED BY COUNTY OFFICIALS TO REMOVE A
WOMAN OFF THE TOP OF A HOUSE ON FAIRFIELD ROAD.
0202 PM TSTM WND DMG 3 W MILLEDGEVILLE 33.09N 83.29W
05/03/2010 BALDWIN GA EMERGENCY MNGR
SEVERAL TREES DOWN. MAY HAVE DAMAGED A STRUCTURE.
SHINGLES OFF OF HOUSES AND TREES BLOCKING THE ROAD ON
PETTIGREW ROAD.
0220 PM TSTM WND DMG 2 N MILLEDGEVILLE 33.11N 83.24W
05/03/2010 BALDWIN GA EMERGENCY MNGR
TREES DOWN ON JEFFERSON DRIVE NEAR LAKE SINCLAIR. SOME
MAY HAVE FALLEN ON STRUCTURES. ONE COVERED PORCH WAS TORN
OFF A TRAILER.
0530 PM NON-TSTM WND DMG AMERICUS 32.07N 84.23W
05/03/2010 SUMTER GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS FIVE TO SIX TREES AND ONE POWER
LINE DOWN ACROSS THE COUNTY. EVENTS WERE FROM
NON-THUNDERSTORM WINDS AND SATURATED GROUND. MORE THAN
FOUR INCHES OF RAIN HAD FALLEN IN PARTS OF THE COUNTY.
&&
SLAMBACKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:15 PM EDT | Areal Flood Warning | FFC | Crisp, Dooly, Sumter | 12 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.